# SDR DALA2016052204096

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 844 IN PASSENG ER CABIN.  LH PROFILE, REPLACED LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 844 IN PASSENGER CABIN LT PROFILE IAW SRM 51-72-11 AND DWG D52279010 AND D52279040.
